# SDR VNAA20251204005

- Difficulty date: November 2, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N629NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15373
- Aircraft time: 21,086 hours, 16,394 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Fitting
- Part number: A4142523
- Condition: Corroded
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR FITTING UNDER THE WASTE (1EA) AND AISLE SIDE (1EA) ON FWD LAVATORY.  FLOOR FITTING UNDER THE WASTE (1EA) P/N: A414252-3 AND AISLE SIDE (1EA) P/N: A414251-1 ON FWD LAVATORY WERE REPLACED PER CMM 25-40-40.
